# SDR ABXA9701930

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 561673444
- Condition: Cracked
- Location: Ws 1160-1180
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL TO HORIZONTAL INTERCOASTAL CLIP CRACKED JUST ABOVE LONGERON 35R BTWN STA 1160 TO 180.  REPAIRED IAW DC8 SRM 53-1-0 AND 51-1-20.
